# SDR 22AA200900029

- Difficulty date: October 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30
- Aircraft serial: 47819
- Aircraft time: 87,657 hours, 19,923 cycles
- Engine: Ge CF650C2
- Engine time: 84,343 hours, 19,483 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENG NR  3 ESN NR  455-780 IN FLIGHT SHUT DOWN DUE TO OIL / PRESS, QTY DROP & COMPRESSOR STALL AND CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 3 ENG.  ON ENGINE RUN UP, OPS CHECKED NORMAL.
